# SDR USAA000740

- Difficulty date: May 31, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage Skin
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER WITH TWO 1 INCH CRACKS, ANTENNA DOUBLER, AFT OF STATION 500 FRAME.  REPAIRED PER 53-00-01.  (M)
